You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1962-1963/12/2
Sur certaines suites de fonctions extrémales de plusieurs variables complexes
Download
PDF
- Sur certaines suites de fonctions extrémales de plusieurs variables complexes
Article
Original scientific text
Title
Sur certaines suites de fonctions extrémales de plusieurs variables complexes
Authors
Franciszek Leja
1
Affiliations
Kraków
Annales Polonici Mathematici
1962-1963/12/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
105-114
Main language of publication
French
Published
1962
Exact and natural sciences
mathematics